Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 44, No. 1, pp. 245-262 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Hopf Mappings for Complex Quaternions

Johannes Wallner

Institut für Geometrie, Technische Universität Wien, Wiedner Hauptstr.\ 8--10/113, A-1040 Wien, e-mail:

Abstract: The natural mapping of the right quaternion vector space $\H^2$ onto the quaternion projective line (identified with the four-sphere) can be defined for complex quaternions $\H\otimes_\R\C$ as well. We discuss its exceptional set, the fiber subspaces, and how the linear automorphism groups of two-dimensional quaternion vector spaces and modules induce groups of projective automorphisms of the image quadrics.

Full text of the article:

Electronic version published on: 3 Apr 2003. This page was last modified: 4 May 2006.

© 2003 Heldermann Verlag
© 2003--2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition